# SDR CA000209036

- Difficulty date: December 24, 1999
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Airbus A340-313
- Aircraft time: 20,861 hours
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Location: Nr 4 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PANEL NEAR LEADING EDGE OF NR 4 PYLON FOUND DELAMINATED. PANEL REPLACED.
